Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2010 | 2008
Number of items: 6.

2019

Li, Mengling and Deng, Feiqi and Mao, Xuerong (2019) Basic theory and stability analysis for neutral stochastic functional differential equations with pure jumps. Science in China Series F - Information Sciences, 62. 12204. ISSN 1009-2757

Shen, Mingxuan and Fei, Chen and Fei, Weiyin and Mao, Xuerong (2019) Boundedness and stability of highly nonlinear neutral stochastic systems with multiple delays. Science in China Series F - Information Sciences. ISSN 1009-2757 (In Press)

2018

Song, Gongfei and Lu, Zhenyu and Zheng, Bo-Chao and Mao, Xuerong (2018) Almost sure stabilization of hybrid systems by feedback control based on discrete-time observations of mode and state. Science in China Series F - Information Sciences. ISSN 1009-2757

2017

Mo, Haoyi and Li, Mengling and Deng, Feiqi and Mao, Xuerong (2017) Exponential stability of the Euler-Maruyama method for neutral stochastic functional differential equations with jumps. Science in China Series F - Information Sciences. ISSN 1009-2757 (In Press)

2010

Tian, Zengfeng and Hu, Liangjian and Greenhalgh, David (2010) Perturbation analysis of fuzzy linear systems. Science in China Series F - Information Sciences, 180 (23). pp. 4706-4713. ISSN 1009-2757

2008

Mao, X. and Luo, Q. and Deng, F. and Bao, J. and Zhang, Y. (2008) Theory and application of stability for stochastic reaction diffusion systems. Science in China Series F - Information Sciences, 51 (2). pp. 158-170. ISSN 1009-2757

This list was generated on Fri Apr 12 13:58:31 2024 BST.